# SDR SIMA202401187001

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 19,360 hours, 12,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW RPTD SMOKE SMELL IN CABIN AND FLIGHT DECK FUMES/BURNINFG SMELL IN COCKPIT AFTER TAKE OFF ALSO IN CABIN DISSIPATED BUT RETURNED AFTER APU WAS TURNED ON POST LANDING.-C/A-C/W FIM 21-20-00-810-801-A ODOR ACCURED AFTER APU START PER SUB TASK 810-035-A DEFFERED APU MEL 4901 AUTH010661DMC
